# SDR DALA2017032002195

- Difficulty date: March 18, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 42,067 hours, 29,372 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW RETURNED THE AIRCRAFT TO THE GATE DUE TO STRONG SULFUR TYPE SMELL AFTER SECOND ENGINE START. AFTER ENGINE SHUTDOWN, SMELL REMAINED AND ACTUALLY GOT STRONGER. CREW REPORTED ODOR OCCURRED AFTER DE-ICING PROCEDURE. FOLLOWED ODI PREVENTION FOR ATA2172. REPLACED COALESCER BAGS AND COMPLETED A DUCT BURNOUT. SYSTEM OPERATIONALLY CHECKS NORMAL AND THE AIRCRAFT RETURNED TO SERVICE.
